EnglishSpanish
CALL 800-426-1775
Menu

Medi-First® 80848 Ibuprofen, 125 Packets of 2, Pain Reliever

$13.69

  • Fast, effective relief from pain associated with headache, muscular ache, toothache, backache, minor arthritis and menstrual cramps
  • Helps reduce fever
  • Compare active ingredient to Advil
  • Each tablet contains Ibuprofen 200 mg 250 tablets, 125 packets each contain 2 tablets

125 packets/box

Lot# 4029

EXPIRATION DATE: 09/2020

SKU: 80848-125 Categories: , ,

Description

  • Fast, effective relief from pain associated with headache, muscular ache, toothache, backache, minor arthritis and menstrual cramps
  • Helps reduce fever
  • Compare active ingredient to Advil
  • Each tablet contains Ibuprofen 200 mg 250 tablets, 125 packets each contain 2 tablets

125 packets/box

Lot# 4029

EXPIRATION DATE: 09/2020

Additional information

Weight 0.4375 lbs
Dimensions 4.5 × 3.2 × 5.1 in

Reviews

There are no reviews yet.

Be the first to review “Medi-First® 80848 Ibuprofen, 125 Packets of 2, Pain Reliever”

Your email address will not be published. Required fields are marked *

VISIT OUR OTHER WEBSITES

Emergency supplies

Bacon One

Corporate Events

HeartSent Packages

Snacks

Stadium Fresh Snacks
Close Menu
Save & Share Cart
Your shopping cart will be saved for up to 30 days and you'll be given a link. You, or anyone with the link, can use it to retrieve your cart at any time.
Back Save & Share Cart
Your shopping cart will be saved with cart totals for up to 30 days. You can share your cart with friends and coworkers by sharing the link.
Your cart email sent successfully :)

×
×

Cart